PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2010 | 8 | 4 | 523-526
Article title

Solutions of the perturbed KdV equation for convecting fluids by factorizations

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, we obtain some new explicit travelling wave solutions of the perturbed KdV equation through recent factorization techniques that can be performed when the coefficients of the equation fulfill a certain condition. The solutions are obtained by using a two-step factorization procedure through which the perturbed KdV equation is reduced to a nonlinear second order differential equation, and to some Bernoulli and Abel type differential equations whose solutions are expressed in terms of the exponential andWeierstrass functions.
Publisher

Journal
Year
Volume
8
Issue
4
Pages
523-526
Physical description
Dates
published
1 - 8 - 2010
online
22 - 5 - 2010
Contributors
  • Facultad de Ingeniería, Universidad Autónoma de Querétaro, Centro Universitario Cerro de las Campanas, 76010, Santiago de Querétaro, Mexico, octavio.cornejo@uaq.mx
author
  • Potosinian Institute of Science and Technology, Apdo Postal 3-74 Tangamanga, 78231, San Luis Potosí, Mexico, hcr@ipicyt.edu.mx
References
  • [1] O. Cornejo-Pérez, J. Negro, L. M. Nieto, H. C. Rosu, Found. Phys. 36, 1587 (2006) http://dx.doi.org/10.1007/s10701-006-9069-5[Crossref]
  • [2] H. C. Rosu, O. Cornejo-Pérez, Phys. Rev. E 71, 046607 (2005) http://dx.doi.org/10.1103/PhysRevE.71.046607[Crossref]
  • [3] D. S. Wang, H. Li, J. Math. Anal. Appl. 343, 273 (2008) http://dx.doi.org/10.1016/j.jmaa.2008.01.039[Crossref]
  • [4] H. Aspe, M. C. Depassier, Phys. Rev. E 41, 3125 (1990)
  • [5] J. M. Cerveró, O. Zurrón, J. Nonlinear Math. Phy. 3 1 (1996) http://dx.doi.org/10.2991/jnmp.1996.3.1-2.1[Crossref]
  • [6] E. L. Ince, Ordinary Differential Equations (Dover, Nueva York, 1956)
  • [7] A. V. Porubov, J. Phys. A 26 L797 (1993) http://dx.doi.org/10.1088/0305-4470/26/17/008[Crossref]
  • [8] A. D. Polyanin, V. F. Zaitsev, Handbook of Exact Solutions of Ordinary Differential Equations (CRC Press, Boca Raton-New York, 1995)
  • [9] P. G. Estévez, S. Kuru, J. Negro, L. M. Nieto, J. Phys. A 39, 11441 (2006) http://dx.doi.org/10.1088/0305-4470/39/37/007[Crossref]
  • [10] C. Gilson, A. Pickering, J. Phys. A 28, 2871 (1995) http://dx.doi.org/10.1088/0305-4470/28/10/017[Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-009-0116-7
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.